MathSciNet Relay Station
MathSciNet bibliographic data
MR1177316 (94a:11074) 11F72 (11M45 11N75)
Veech, William A. The billiard in a regular polygon. Geom. Funct. Anal. 2 (1992), no. 3, 341–379.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement